# SDR ABXA9800465

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823911
- Condition: Cracked
- Location: Bs 1019
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME SHEAR TIE AT STATION 1019 CRACKED BETWEEN LONGERON 14L AND 15L.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-5.
